1 doctor weighed in:

Got a yeast infection and used Monistat 1 (tioconazole). Inserted it about 2 hours ago and nowi have intense agonizing itching..What can I do?

1 doctor weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: Possible allergy

This may be an acute allergic reaction which might be treatable with a variety of meds, but first needs to be seen and diagnosed by a physician since without being able to examine you would only be guessing that this is the cause.
Go and be seen and hope it clears up quickly.

In brief: Possible allergy

This may be an acute allergic reaction which might be treatable with a variety of meds, but first needs to be seen and diagnosed by a physician since without being able to examine you would only be guessing that this is the cause.
Go and be seen and hope it clears up quickly.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors